# SDR DHL2007803539

- Difficulty date: June 10, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nacelle
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NACELLE INLET COWL UPPER SIDE WORN, STA YN 147.534 AT 12 O'CLOCK POS.  PERFORMED MAJOR REPAIR IAW SRM 71-5-2 FIG 2.  REMOVED FASTENERS IAW SRM 51-1-21A.  CUT OUT DAMAGED SECTION AND FABRICATED NEW SKIN SEGMENT (AL2024T3 0.080") AND STEEL SPLICE 17.7 PH 0.050" IAW SRM 71-5-2 FIG 2 SHEET 1, 2, 3.  HEAT TREATED SPLICE FROM 17-7 PH CRESS TO 17-7 CRESS (H1050) IAW SRM 51-1-6.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 71-5-2 FIG 2 SHEET 1 ,2, 3, SRM 51-1-11, SRM 51-1-21A.
